# SDR A6WA202407308784

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 42,629 hours, 42,467 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 19244883
- Condition: Faulted
- Location: Rt Engine
- Part time: 36,333 hours, 33,536 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO IDG 2 CAUTION MSG. CAUTION MSG CLEARED WHEN POWER BROUGHT BACK TO IDLE. QRH NOT PERFORMED.   AIRCRAFT REMOVED FROM SERVICE.   C/W M ACTION FOR MEL 24-11-01-01. REF 365898-3 FOR MEL IN WORK.  REFERENCE WORK ORDER 337826 MAINTENANCE WORKCARD # 9-10.  REMOVED AND REPLACED RIGHTHAND IDG.  OPS CHECK GOOD AT THIS TIME. REMOVED PLACARD & FROM MEL.
